Ask a doctor

Restylane 10 days ago. What is this mark? Is it a bruise from restylane? How long for it to go? (Photo)

Hi. I got restylane injections 10 days ago on my nose and lips. I now have a dark mark on the side of my nose above where the injection was (not where the filler is, just above it on the bone) I am not sure if it is a bruise but I assume it is. The color looks red/brown/pink and was slightly purple bruise colored a few days ago. I have asked this question before but my photos were not clear.

Doctor Answers (3)

#Restylane to nose

+4
It looks as though there is a dilated vascular complex within a bruise.

Perhaps a small vessel was nicked, and the filler deposited is also pushing on or blocking a small vein.

Has it improved? Please see your physician.


New York Dermatologist
5.0 out of 5 stars 5 reviews

Should resolve with time

+1
within another week or so the bruise should go away.this can happen with this seller since it prevents your platelets from clotting. I wonder if you were also taking vitamin E or any other drug such as Advil that prevents your blood from clotting. Try to avoid any medicines like that now and be patient. Makeup may 

Vicki J. Levine, MD
New York Dermatologic Surgeon

Is this a bruise after filler

+1
If the color is resolving then most likely it is a bruise. Bruising can last for up to 2 weeks, but really can last longer in thin-skinned areas like the nose. If you have any concerns or pain or throbbing, make an appointment to see your injector.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.